skin-hair-icon
Allergy problem
I am suffering from cough and its for only few time but srvere and burning in lungs. i take allergy pill every day. so thst have allergy pills any side effect? and hoe to cure allergy problem?
85 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Pallavi Mehta
General Physician 6 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello Dear, Usually the allergy tablets don't have any side effects. You can take the allergy pills every day and they will be safe unless they have any steroids. If you can tell the name of the tablets you are taking, I can help you better.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.